# SDR DXTA2023120410209

- Difficulty date: December 1, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N363QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500256
- Aircraft time: 4,221 hours, 5,807 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DOOR PAX OPEN ANNUNCIATOR ILLUM DURING CLIMB, THRU 21,000 FT. AFTER LEVEL OFF & BEGINNING DESCENT,  ANNUNCIATOR EXTINGUISHED. QRH PROCEDURE FOLLOWED, CABIN WAS DUMPED BELOW 10,000 FT. PERFORMED INSPECTION OF MAIN DOOR MICROSWITCHES AND TROUBLESHOT IAW FIM 52-71-00 FOUND WIRE BREAK ON WIRING HARNESS AT DOOR HINGE & REPAIRED WIRING HARNESS WIRE IAW SWPM 20-41-20 PERFORMED OPS CHECK CAS MESSAGE CLEARED NO OTHER DEFECTS NOTED.
